# SDR XN0A1242

- Difficulty date: July 4, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,327 hours, 33,975 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF NR 1 ENGINE EGT EXCEED LIMIT.  RED EGT LIGHT ON, LESS THAN 100KTS.  PER A300 MM 72-00-00 INSPECTED ENG INLET & EXHAUST, PERFORMED BOROSCOPE INSPECTION ON STAGE.  1 & 2 HPT BLADES, INSPECTED EGT INDICATION SYSTEM AS PER A300 MM 77-21-00.  NO DEFECT NOTED.  EGT TREND SHIFT HAS A SERVICEABLE EGT HARGIN.
